×

zbMATH — the first resource for mathematics

Found 199 Documents (Results 1–100)

100
MathJax
Caenepeel, Stefaan (ed.) et al., Hopf algebras in noncommutative geometry and physics. Proceedings of the conference on Hopf algebras and quantum groups, Brussels, Belgium, May 28–June 1, 2002. New York, NY: Marcel Dekker (ISBN 0-8247-5759-9/pbk). Lecture Notes in Pure and Applied Mathematics 239, 21-29 (2005).
MSC:  16W30 16H05
PDF BibTeX XML Cite
Dlab, Vlastimil (ed.) et al., Representations of finite dimensional algebras and related topics in Lie theory and geometry. Proceedings from the 10th international conference on algebras and related topics, ICRA X, Toronto, Canada, July 15–August 10, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3416-9/hbk). Fields Inst. Commun. 40, 45-64 (2004).
PDF BibTeX XML Cite
Full Text: arXiv
Green, Edward L. (ed.) et al., Trends in the representation theory of finite dimensional algebras. Proceedings of the AMS-IMS-SIAM joint summer research conference, Seattle, WA, USA, July 20–24, 1997. Providence, RI: American Mathematical Society. Contemp. Math. 229, 307-342 (1998).
MSC:  16G30 16G60 16H05
PDF BibTeX XML Cite
Arnold, David M. (ed.) et al., Abelian groups and modules. Proceedings of the international conference at Colorado Springs, CO, USA, August 7–12, 1995. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 182, 73-111 (1996).
PDF BibTeX XML Cite
St. Petersbg. Math. J. 7, No. 6, 891-924 (1996); corrections ibid. 11, No. 4, 701-702 (2000); translation from Algebra Anal. 7, No. 6, 33-78 (1995); corrections ibid. 11, No. 4, 222-224 (1999).
Reviewer: L.Bican (Praha)
PDF BibTeX XML Cite
Cambridge Studies in Advanced Mathematics. 40. Cambridge: Cambridge University Press. xii, 409 p. (1994).
PDF BibTeX XML Cite
Haboush, William J. (ed.) et al., Algebraic groups and their generalizations: classical methods. Summer Research Institute on algebraic groups and their generalizations, July 6-26, 1991, Pennsylvania State University, University Park, PA, USA. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 56, Pt. 1, 155-173 (1994).
PDF BibTeX XML Cite
Voskresenskij, E. V. (ed.), Arithmetic and geometry of manifolds. Interuniversity collection of scientific works. Samara: Samarskij Gosudarstvennyj Universitet. 101-114 (1992).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software